MathSciNet Relay Station
MathSciNet bibliographic data
MR371032 (51 #7255) 65D30
Vilenkin, I. V. More on plane nets of integration. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 13 (1973), 854–864, 1089.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement